• Publications
  • Influence
Generalized dermatitis due to codeine
paracetamol 1% pet. We report a 27-year-old woman with several episodes of erythematous, pruritic, exfoliative dermatitis, associated with abdominal pain, vomiting and diarrhoea. She had takenExpand
  • 57
The cellular immunity in patients sensitized to Candida albicans and its corresponding humoral response.
Ten non-sensitized normal blood donors and thirty five patients with a strongly positive intracutaneous test to Candida albicans, positive anamnesis to Candida allergy, or with an actual CandidaExpand
  • 14
Myocardial ischemia due to severe amoxicillin allergy.
A patient suffered a myocardial injury as a manifestation of anaphylactic reaction to amoxicillin-clavulanic acid administration. A cardiologic study (ergometry and catheterization) showed noExpand
  • 21
  • PDF
Fixed drug eruption from amoxycillin.
We present a case of fixed drug eruption on the genital mucosa induced by amoxycillin. Topical provocation was carried out, applying amoxycilin (10% pet) on the glans penis. No reaction was observed.Expand
  • 17
Mononucleosis-like illness as a manifestation of carbamazepine-induced anticonvulsant hypersensitivity syndrome.
We describe a case of infectious mononucleosis-like as a manifestation of carbamazepine-induced anticonvulsant hypersensitivity syndrome. Patch testing to carbamazepine and phenytoin were positiveExpand
  • 14
Allergic contact dermatitis from budesonide
  • 16
Baboon syndrome due to mercury sensitivity
We found no evidence for tixocortol pivalate being a common photoallergen, despite a significantly higher number of patients with contact allergy to it in this group of patients. PhotocontactExpand
  • 32
Zidovudine-related erythroderma and successful desensitization: a case report.
Zidovudine is a dideoxynucleoside analog of thymidine, which acts as a virostatic drug against the human immunodeficiency virus (HIV) by interfering with viral reverse transcriptase. AlthoughExpand
  • 19
Stevens-Johnson syndrome from tetrazepam.
We present a case of a patient showing a cutaneous and systemic affectation compatible with the Stevens-Johnson syndrome due to the intake of tetrazepam as a muscular relaxant. The symptoms remittedExpand
  • 20
Cross‐reactions between aminoside antibiotics
6. Geissman T A. The pigments of Cosmos sulphureus. J Am Chern Soc 1942: 64: 1704-1707 7 Geissman T A, Jurd L. The structure of the aurone pigment of Cosmos sulphureus "Orange flare" and "YellowExpand
  • 9
...
1
2
3
...